# SDR UIEA2020111802414

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,236 hours, 15,544 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O (RIGHT SIDE) WEATHER AND TERRAIN MODES INOPERABLE.  PERFORMED TCAS BITE TEST, IAW B767 FIM TASK 34-45 FT 811.  OPERATIONS CHECK GOOD.  SYSTEM WORKING PROPERLY, NO DEFECTS NOTED.
